# SDR UPS04443485

- Difficulty date: November 1, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 73,613 hours, 17,591 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01711635
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D- BS 360 LEFT FRAME WEB DOUBLER FOUND CRACKED AT STR L10A (AFT FACE).  U/D BS 360 LEFT FRAME WEB DOUBLER REPLACE PER HX NRC 5613 FOR THE SUBJECT FRAME WEB REPLACEMENT DETAIL.  REF HX RS R53-15-35211 AND UPS EO B747-5310-21306-A.
